# SDR AALA202310173697

- Difficulty date: October 7, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,332 hours, 26,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY AT BS 540 BETWEEN LBL 0 AND LBL 24. REMOVED AND REPLACED FLOOR SUPPORT BREAK ASSEMBLY PER SRM 51-40-02-0G.
